# SDR VNAA202205131111

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,532 hours, 30,998 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Galley
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SMELLED SMOKE IN GALLEY, CA CONFIRMED SMELL OF SMOKE WHILE/AFTER BOARDING. CALLED MX BUT SMELL DISSIPATED BEFORE MX ARRIVED, MX COULD NOT REPLICATE, OR FIND SOURCE OF SMELL.. SMELL OF SMOKE IN FWD GALLEY BIN / C/W CRJ 700 FIM 21-22-00-810-806-A01. C/W CRJ 700 FIM 21-22-00-810-806-A01.  INSPECTED GALLEY LIGHTS, GALLEY OUTLET, GALLEY CONTROL PANEL, AND MAIN AVIONICS BAY.  NO SMELL OR DEFECTS NOTED AT THIS TIME.
